Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 207, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 5, 2020, 7:43 PM MDT for Pueblo County, Colorado. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2020, 7:43 PM MDT (01:43 UTC)
- Expired
- Aug 5, 2020, 8:01 PM MDT
- In force
- 18 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 1:26 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 2212 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
604
WUUS55 KPUB 060143
SVRPUB
COC101-060215-
/O.NEW.KPUB.SV.W.0207.200806T0143Z-200806T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
743 PM MDT Wed Aug 5 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Pueblo County in southeastern Colorado...
* Until 815 PM MDT.
* At 743 PM MDT, a severe thunderstorm was located 9 miles southwest
of Pueblo Reservoir, or 12 miles east of Junkins Burn Scar, moving
east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Southwestern Pueblo and Salt Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3813 10499 3825 10494 3825 10455 3800 10459
TIME...MOT...LOC 0143Z 276DEG 18KT 3817 10489
HAIL...1.75IN
WIND...60MPH
$$
kam2 follow-up statements
364
WWUS55 KPUB 060151
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
751 PM MDT Wed Aug 5 2020
COC101-060215-
/O.CON.KPUB.SV.W.0207.000000T0000Z-200806T0215Z/
Pueblo CO-
751 PM MDT Wed Aug 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR WEST CENTRAL PUEBLO COUNTY...
At 751 PM MDT, a severe thunderstorm was located 8 miles southwest of
Pueblo Reservoir, or 13 miles southwest of Pueblo, moving east at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southwestern Pueblo and Salt Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3814 10496 3825 10491 3825 10455 3800 10459
TIME...MOT...LOC 0151Z 276DEG 18KT 3817 10484
HAIL...1.00IN
WIND...60MPH
$$
kam996
WWUS55 KPUB 060201
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
801 PM MDT Wed Aug 5 2020
COC101-060211-
/O.CAN.KPUB.SV.W.0207.000000T0000Z-200806T0215Z/
Pueblo CO-
801 PM MDT Wed Aug 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PUEBLO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3814 10496 3825 10491 3825 10455 3800 10459
TIME...MOT...LOC 0159Z 276DEG 18KT 3816 10478
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:40 PM MDT, 5 hours 3 minutes earlier.
Area forecast discussion, Aug 5, 2:40 PM MDT, 5 hours 3 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 240 PM MDT Wed Aug 5 2020 .SHORT TERM...(This evening through Thursday) Issued at 238 PM MDT Wed Aug 5 2020 Currently... At 2 pms Showers and thunderstorms were intensifying on the western Palmer Divide, and into western El Paso county. A few high based showers were also noted along the CO/NM border over the higher terrain and across the La Garitas. Temps were in the 80s across the plains and valleys, and 60s and 70s mtns. Low level moisture was plentiful, with dwpts in the upper 50s to mid 60s across the plains, while it was noticeably drier over the mtns and valleys (mainly 20s/30s). SPC mesoanalysis pages were indicating favorable conditions for severe storms as CAPE values were in the 1500-2000 J/KG range and shear was 30 to 40 knts over the plains. A severe thunderstorm watch was in effect for most of the plains. Rest of today and into tonight... Strong to severe storms are likely, mainly along and north of US50 the rest of this afternoon and early evening. Hi res guidance indicates that the storms over the Palmer will continue to increase in intensity and become severe, moving into NE EL Paso county later this afternoon. Conditions are favorable for some hail, and cannot rule out a few 2" reports later today. As for the rest of the plains, models show the storms will gradually weaken as they move away from the I-25 corridor. Not so confident that this will happen as CAPE and Shear is still pretty robust out near the border. I expect we will see some strong storms further east but not as strong as over the higher terrain east of the mtns. . Given plenty of moisture out east, some locally heavy rains possible. Storms should continue moving east through the evening hours with the brunt of the activity moving out of the state by late evening. Tomorrow... Drier and hotter weather expected. Storms will be few and far between in the mtns and only isolated on the plains. Nonetheless, I expect we will see 2-3 strong storms over the plains tomorrow, with the strongest activity occurring generally east of KLHX. Flow aloft tomorrow does shift to more southwesterly as the ridge axis at mid levels pushes east of the Centennial State. Max temps will be in the mid 90s across most of the plains tomorrow with 80s in the valleys. .LONG TERM...(Thursday night through Wednesday) Issued at 238 PM MDT Wed Aug 5 2020 Thursday night through Saturday...An upper ridge of high pressure will continue over the south central US through Sat, with the ridge axis positioned roughly along the CO and KS border. A broad trough of low pressure over the West Coast will feed moisture up into the Great Basin and Four Corners region through the weekend, fueling isolated to scattered convection across the CWA Thu night and Fri, then more restricted to the higher terrain on Sat. Expect highs in the 80s for the high valleys, and 90s for the plains. Sunday through Wednesday...The West Coast trough lifts to the north and migrates to the east across Canada and the Rockies, which in turn tips the scales and allows the southern US ridge to flatten and slide to the west. A more westerly flow aloft settles in across the region on Sun and into midweek, decreasing atmospheric moisture while maintaining the warm temperatures. There will be isolated convection possible each aftn, mainly tied to the mts, with the main storm threat each day being gusty winds as well as cloud to ground lightning. Expect highs each day in the upper 70s to mid 80s for the high valleys, and upper 80s to upper 90s for the plains. Moore && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 238 PM MDT Wed Aug 5 2020 KCOS... Some thunder will be possible early in the period, otherwise VFR next 24hrs. Cant rule out some locally strong gusty winds and some hail with the thunder at the very beginning of this period. KPUB... Isolated thunder possible as outflow from storms up north may initiate some convection in teh KPUB airspace early this evening. Otherwise VFR. KALS... VFR next 24 hours. Some isolated thunder cant be ruled out early this evening. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Aug 5, 11:15 AM MDT, 8 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1115 AM MDT Wed Aug 5 2020 COZ058>089-093>099-061715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1115 AM MDT Wed Aug 5 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms are likely across the southeastern plains of Colorado, with the most intense storms likely occurring across northern El Paso county. Isolated to scattered thunderstorms are expected to develop by early afternoon along the east slopes of the southern mountains. as these storms move east during the early to mid afternoon time period, one or two of the storms are expected to become severe, especially over northern El Paso county. Large hail, up to the size of golf balls, is possible, Over the remainder of the plains, one or two severe storms will be possible late this afternoon and evening as the storms move southeastward towards the borders of Kansas and Oklahoma. Wind gusts to 65 mph and half dollar size hail will occur. The overall best chance of severe storms along the I-25 corridor will be between 2 and 5 pm, and during the late afternoon and evening hours across the far southeastern plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered thunderstorms are expected on Thursday afternoon across southern Colorado. A few of the storms could become strong across the plains, mainly east of the I-25 corridor. Cloud to ground lightning and gusty winds will be the primary threats with any storm that develops, while locally heavy rainfall and large hail are possible with some of the stronger storms. Daily isolated thunderstorms will be possible over the mountains Friday through Tuesday. A few storms during this time could make it to the high valleys or I-25 corridor. If heavy rain does move over one of the newer burn scars, there is a risk for flash flooding or debris flows. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon over the Interstate 25 corridor and the southeast plains. Hodanish
In the hours before
Local storm report, Aug 5, 5:57 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT WED AUG 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/05/2020 M0.88 INCH EL PASO CO TRAINED SPOTTER
ENDED 550 PM.
&&Special weather statement, Aug 5, 6:15 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT Wed Aug 5 2020
COZ081-082-084-085-060100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
615 PM MDT Wed Aug 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WESTERN EL
PASO COUNTIES UNTIL 700 PM MDT...
At 615 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Woodland Park to near Fort Carson.
Movement was northeast at 30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Colorado Springs, Fountain, Woodland Park, Monument, Air Force
Academy, Manitou Springs, Palmer Lake, Green Mountain Falls, Pikes
Peak, Black Forest, Crystola, Schriever AFB, Security, Falcon,
Security-Widefield, Divide, Stratmoor, Chipita Park, Gleneagle and
Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and east central Colorado.
LAT...LON 3868 10437 3861 10480 3881 10522 3908 10522
3913 10513 3913 10466
TIME...MOT...LOC 0015Z 242DEG 27KT 3907 10510 3870 10478
kamSpecial weather statement, Aug 5, 6:45 PM MDT, 58 minutes before
Special Weather Statement National Weather Service Pueblo CO 645 PM MDT Wed Aug 5 2020 COZ079-083-086-060130- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Canon City Vicinity/Eastern Fremont County CO- 645 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT... NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 730 PM MDT... At 645 PM MDT, Doppler radar was tracking a strong thunderstorm near Florence, or 10 miles north of Junkins Burn Scar, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Florence, Penrose and Wetmore. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central and southeastern Colorado. LAT...LON 3821 10518 3834 10518 3842 10497 3814 10485 TIME...MOT...LOC 0045Z 260DEG 9KT 3829 10510 kam
Special weather statement, Aug 5, 6:50 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Pueblo CO 650 PM MDT Wed Aug 5 2020 COZ085-086-060130- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 650 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL 730 PM MDT... At 650 PM MDT, Doppler radar was tracking a strong thunderstorm over Pinon, or 10 miles north of Pueblo, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pinon, Pueblo Depot and Pueblo West. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern and east central Colorado. LAT...LON 3837 10473 3848 10470 3854 10438 3828 10433 TIME...MOT...LOC 0050Z 260DEG 9KT 3841 10462 kam
Special weather statement, Aug 5, 6:58 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Pueblo CO 658 PM MDT Wed Aug 5 2020 COZ081-084-085-060145- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 658 PM MDT Wed Aug 5 2020 ...SPECIAL WEATHER STATEMENT... At 658 PM MDT, Doppler radar was tracking a strong thunderstorm near Woodland Park, or 19 miles northwest of Colorado Springs, moving east at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Northwestern Colorado Springs, Woodland Park, Monument, Air Force Academy, Green Mountain Falls, Divide, Crystola, Gleneagle and Chipita Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central and east central Colorado. LAT...LON 3894 10520 3908 10515 3909 10485 3893 10480 TIME...MOT...LOC 0058Z 274DEG 15KT 3899 10511 Heavener
Special weather statement, Aug 5, 7:05 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Pueblo CO 705 PM MDT Wed Aug 5 2020 COZ081-082-085-060145- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 705 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 745 PM MDT... At 704 PM MDT, Doppler radar was tracking a strong thunderstorm over Pikes Peak, or 11 miles west of Colorado Springs, moving east at 15 mph. Penny size hail will be possible with this storm. Locations impacted include... Colorado Springs, Manitou Springs, Pikes Peak and Cascade. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central and east central Colorado. LAT...LON 3884 10509 3890 10509 3893 10475 3879 10476 TIME...MOT...LOC 0104Z 274DEG 15KT 3887 10503 Heavener
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Aug 5, 6:15 PM MDT | Special Weather Statement | PUB | El Paso, Teller | 45 min |
| Aug 5, 6:45 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Aug 5, 6:50 PM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Aug 5, 6:58 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Aug 5, 7:05 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Aug 5, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 32 min |
| Aug 5, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 25 min |
| Aug 5, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Aug 5, 7:48 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Aug 5, 7:49 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
| Aug 5, 8:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Aug 6, 1:09 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Aug 6, 1:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Aug 6, 3:27 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| Aug 6, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 6, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 6, 4:11 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| Aug 6, 4:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Aug 6, 5:32 PM MDT | Special Weather Statement | PUB | Elbert | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.